# SDR 2005UALA00754

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 49,104 hours, 26,885 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A VERTICAL CRACK APPROX 2 INCHES LONG, 6 T0 8 INCHES DOWN FROM DOOR HANDLE.  REMOVED EXISTING DOUBLERS AND INSTALLED NEW DOUBLER APPROX 48" BY 48" PER SRM 52-30-01 AND SRM 52-00-01.
